Medical Specialty >> Urology

Doctors Lounge - Urology Answers

Back to Urology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/13/2017.

Forum Name: Urinary tract infections

Question: Clear material like a clear jelly coming after urinating


 Tom Quinn - Fri Jan 16, 2009 9:25 am

Hi,
I am thirty years old and its the first time ive had any problems with this area. I am passing a clear jelly like substance ,like clear hair gel straight after urinating and sometimes during urination. I seem to be going to the toilet average about five times daily it has increased from about three.I have been to a doctor and urologist they say my urine seems fine no blood etc..I also have been checked for testicle cancer and prostate cancer which seems to be ok. My urine is dripping abit at the finish of urination but there is no pain etc..I am going for a check up on my bladder etc...I am seriously worried it is cancer of something??
 John Kenyon, CNA - Thu Mar 12, 2009 9:47 pm

User avatar Hello --

FIrst, this doesn't sound like anything that would be produced by a malignant process, but possibly by an infection. Since that seems to have been ruled out, You may want to have a urological consult to rule out any sort of anatomical, non-pathological abnormality of the prostate, since the substance you descrine sounds most like clear semen which may be escaping via some abnormal route. Not serious in itself, it could become a problem somewhere down the road. If this exam were to show up nothing, I can't think of anything else that could be causing this really peculiar symptom, but it certainly does seem benign.

Please follow up with us here as needed, or at least give us an update on the problem. Best of luck to you.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us